# SDR DALA2023062905206

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3353, CORROSION FLOOR BEAM +Y450 LOCATED FR72 TO FR74 AT AFT GALLEY AREA (SSI 534159-01-2) CORRECTIVE ACTION: REPLACED FLOOR BEAM Y450 LOCATED FR72 TO FR74 AT AFT GALLEY AREA AS PER A330 SRM 51-42-11-801 AND DWG 10N00344 AND APPLIED CIC ONNEW FLOOR BEAM AS PER DELTA PS 900-2 N0. 09. (LP 2835596)
